# SDR SIMA20201011001

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 38,463 hours, 34,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY LIGHT INOPERABLE.  C/A: R & R LT AFT OVERWING EMERGENCY LIGHT LAMP, IAW AMM 33-50-10.  OPERATIONS CHECK GOOD, IAW AMM 33-50-00.
